# SDR SWIA2022010563543

- Difficulty date: December 19, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N166SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000615
- Aircraft time: 13,775 hours, 7,739 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB. RH L/E 341AR HAS MULTIPLE NICKS WITH HIGH METAL.     (C-CHECK RO 1/3/2022)    BLENDED SMOOTH MULTIPLE NICKS WITH HIGH METAL. NOMINAL THICKNESS IS .110", DEEPEST BLENDOUT OF MATERAIL REMOVED IS .011", REMAINING MATERIAL THICKNESS IN THIS AREA IS .099". WORKED AREA IS WITHIN ALLOWABLE LIMITS PER ETD2021-170-043325. RESTORED SURFACE PROTECTION AS REQUIRED. INSPECTION REQUIREMNTS: EXTERNAL DET, THRESHOLD OF OF 7500FC, INTERNAL OF 7500FC LOOKING FOR CORROSION AND CRACKS, EXTERNAL ULTRA SONIC ON ERODED AREAS FOR CHECK REMAINING THICKNESS, THRESHOLD OF 7500FC, INTERVAL OF 7500FC. THIS IS AN ADDITIONAL AND SPECIFIC INSPECTION REQUIREMENT. IT REPRESENTS THE REPAIR AIRWORTHINESS LIMITATION, HOWEVER, IT DOES NOT DISMISS ANY OTHER EXISTING MAINTENANCE TASK. THRESHOLD IS COUNTED SINCE THE REPAIR ACCOMPLISHMENT. REF ETD2021-170-043325. SEE CONTINUATION CARD FOR ACCOMPLISHED
